RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 6, Pages 1391–1408 (Mi izv3059)  

This article is cited in 19 scientific papers (total in 19 papers)

Uniqueness of series in Haar and Walsh systems

F. G. Arutyunyan, A. A. Talalyan


Full text: PDF file (1537 kB)

Bibliographic databases:
Received: 24.02.1964

Citation: F. G. Arutyunyan, A. A. Talalyan, “Uniqueness of series in Haar and Walsh systems”, Izv. Akad. Nauk SSSR Ser. Mat., 28:6 (1964), 1391–1408

Citation in format AMSBIB
\Bibitem{AruTal64}
\by F.~G.~Arutyunyan, A.~A.~Talalyan
\paper Uniqueness of series in Haar and Walsh systems
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 6
\pages 1391--1408
\mathnet{http://mi.mathnet.ru/izv3059}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=172056}
\zmath{https://zbmath.org/?q=an:0136.04905}


Linking options:
  • http://mi.mathnet.ru/eng/izv3059
  • http://mi.mathnet.ru/eng/izv/v28/i6/p1391

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. L. Ul'yanov, “Representation of functions by series and classes $\varphi(L)$”, Russian Math. Surveys, 27:2 (1972), 1–54  mathnet  crossref  mathscinet  zmath
    2. V. A. Skvortsov, “Example of a Walsh series with a subsequence of partial sums converging everywhere to zero”, Math. USSR-Sb., 26:4 (1975), 471–491  mathnet  crossref  mathscinet  zmath
    3. G. M. Mushegyan, “On the coefficients of everywhere convergent series in some rearranged orthonormal systems”, Math. USSR-Izv., 13:1 (1979), 107–132  mathnet  crossref  mathscinet  zmath  isi
    4. G. M. Mushegyan, “On the recovery of the coefficients of a rearranged Haar series”, Math. USSR-Sb., 58:1 (1987), 31–57  mathnet  crossref  mathscinet  zmath
    5. A. A. Talalyan, “On uniqueness of multiple trigonometric series”, Math. USSR-Sb., 60:1 (1988), 107–131  mathnet  crossref  mathscinet  zmath
    6. A. A. Talalyan, “On some uniqueness properties of multiple trigonometric series and harmonic functions”, Math. USSR-Izv., 32:3 (1989), 627–654  mathnet  crossref  mathscinet  zmath
    7. N. N. Kholshchevnikova, “On sets uniqueness for series in various systems of functions”, Russian Acad. Sci. Izv. Math., 42:1 (1994), 149–162  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. V. A. Skvortsov, M. P. Koroleva, “Series in multiplicative systems convergent to Denjoy-integrable functions”, Sb. Math., 186:12 (1995), 1821–1842  mathnet  crossref  mathscinet  zmath  isi
    9. M. G. Plotnikov, “Uniqueness Questions for Some Classes of Haar Series”, Math. Notes, 75:3 (2004), 360–371  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. M. G. Plotnikov, “Uniqueness for multiple Haar series”, Sb. Math., 196:2 (2005), 243–261  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    11. Gevorkyan, G, “Uniqueness of series with respect to general Franklin systems”, Journal of Contemporary Mathematical Analysis-Armenian Academy of Sciences, 44:5 (2009), 271  isi
    12. M. G. Plotnikov, “Quasi-measures, Hausdorff $p$-measures and Walsh and Haar series”, Izv. Math., 74:4 (2010), 819–848  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    13. Kazaryan M.L., “Optimalnoe zonnoe kodirovanie tsifrovykh lipshitsevykh signalov posredstvom klassa sistem modifitsirovannykh preobrazovanii khaara”, Telekommunikatsii, 2011, no. 1, 2–10  elib
    14. M. G. Plotnikov, Yu. A. Plotnikova, “Martingaly i teoremy Kantora–Yunga–Bernshteina i Valle-Pussena”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 14:4(2) (2014), 569–574  mathnet
    15. G. G. Gevorkyan, “Uniqueness Theorems for Series in the Franklin System”, Math. Notes, 98:5 (2015), 847–851  mathnet  crossref  crossref  mathscinet  isi  elib
    16. G. G. Gevorkyan, “On the uniqueness of series in the Franklin system”, Sb. Math., 207:12 (2016), 1650–1673  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    17. Gevorkyan G.G., “On Uniqueness of Series By Haar System”, J. Contemp. Math. Anal.-Armen. Aca., 53:3 (2018), 128–133  crossref  isi
    18. G. G. Gevorkyan, “Uniqueness theorems for Franklin series converging to integrable functions”, Sb. Math., 209:6 (2018), 802–822  mathnet  crossref  crossref  adsnasa  isi  elib
    19. G. G. Gevorkyan, “Uniqueness theorems for Franklin series”, Proc. Steklov Inst. Math., 303 (2018), 58–77  mathnet  crossref  crossref  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:246
    Full text:116
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019